# SDR AU960192

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369HS
- Engine: Allsn 250C18
- System (JASC): 5530 · Vertical Stabilizer
- Part: Housing
- Part number: 369A2129
- Condition: Corroded
- Location: Attach Fitting S
- Stage of operation: TO
- Nature of condition: F, E
- Precautionary procedure: O

## Discrepancy

(AUS) STABILIZER STRUT DAMPER SHAFT PULLED FROM FITTING DURING HEAVY VIBRATION FOLLOWING TAIL ROTOR DRIVE SHAFT FAILURE (MDR 96/0191) - FITTING EXHIBITED SIGNS OF SEVERE INTERGRANNULAR CORROSION - AIRCRAFT OPERATES IN A SALT LADEN ENVIRONMENT
